# SDR 05FDEA00647

- Difficulty date: March 26, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-100
- Aircraft serial: 19143
- Aircraft time: 68,056 hours, 49,798 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

AIRFRAME VIB INTERMITTENT DURING CLIMB AND CRUISE.  IN CLEAN CONFIG NO NOTICEABLE VIB DURING DESCENT OR CONFIG CHANGES FOR LANDING, DURING CRUISE ENG CHANGES AND SPOILER DEPLOYMENT HAD NO EFFECT.  FOUND LEFT AND RIGHT TRAILING EDGE FLAP DROOP ADJ OUT OF LIMITS.  ADJ ALL FLAPS IN REF B727-100 M/M 27-51-001-5 AND 27-51-011-5, ALL NOW CHECK WITHIN LIMITS.  ALSO LUBED AFT FLAP ROLLERS.
